Alert archive / Texas / Flash Flood Warnings in 2006

Flash Flood Warning 72, NWS Midland/Odessa, TX

August 31, 2006Midland County, Texas

NWS Midland/Odessa, TX issued this flash flood warning at Aug 31, 2006, 6:35 PM CDT for Midland County, Texas. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 31, 2006, 6:35 PM CDT (23:35 UTC)
Expired
Aug 31, 2006, 10:30 PM CDT
In force
4 hr
Issued by
NWS Midland/Odessa, TX
Area
Counties, with a storm outline in the text

County Midland County, TX

The radar

The Midland/Odessa radar (KMAF), 16 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 31, 7:30 PM CDTFLASH FLOODMidland, TX4 INCHES OF WATER AT THE INTERSECTION OF MIDLAND AND ILLINOIS.
Aug 31, 7:30 PM CDTFLASH FLOODMidland, TXROADS BARRICADED ALONG SCHARBAUER CHANNEL AND MIDLAND DRIVE AT ANETTA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 55 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 11.6 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2006-08-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 503 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2006-08-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
503 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
1035 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KMAF 312335
FFWMAF
TXC329-010330-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
635 PM CDT THU AUG 31 2006

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MIDLAND COUNTY IN WEST TEXAS...

* UNTIL 1030 PM CDT

* AT 633 PM CDT...THUNDERSTORMS WITH HEAVY RAIN OVER WESTERN MIDLAND 
  COUNTY WILL MOVE EAST ACROSS THE COUNTY PRODUCING FLASH FLOODING.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WARFIELD...
  VALLEY VIEW...SPRABERRY...MIDLAND...GREENWOOD AND COTTON FLAT

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS... URBAN AREAS... HIGHWAYS... STREETS AND
UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

DO NOT ALLOW CHILDREN TO PLAY IN STORM RUNOFF. CULVERTS...DITCHES...
STORM DRAINS... SWOLLEN CREEKS AND ALL OTHER AREAS WHERE RAPID WATER
FLOW IS OBSERVED ARE ESPECIALLY DANGEROUS. CHILDREN CAN BE EASILY
SWEPT AWAY AND DROWN IN MOMENTS. STORM RUNOFF CAN ALSO CONTAIN
DANGEROUS CHEMICALS THAT MAY BE HARMFUL IF CONTACTED OR SWALLOWED.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

TO REPORT FLOODING OR SEVERE WEATHER ONLY... CALL THE NATIONAL
WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.

LAT...LON 3167 10227 3168 10182 3206 10179 3207 10228

$$
2 follow-up statements
000 
WGUS74 KMAF 010044
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
744 PM CDT THU AUG 31 2006

TXC329-010330-
MIDLAND-
744 PM CDT THU AUG 31 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
MIDLAND COUNTY...

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
WARFIELD...VALLEY VIEW...SPRABERRY...MIDLAND...GREENWOOD AND COTTON 
FLAT

AT 740 PM CDT...THUNDERSTORMS WITH HEAVY RAINS CONTINUE OVER WESTERN 
MIDLAND COUNTY INCLUDING THE CITY OF MIDLAND AND MIDLAND 
INTERNATIONAL AIRPORT.  FLOODING HAS BEEN REPORTED IN THE CITY OF 
MIDLAND WITH 3 TO 4 FEET OF WATER AT MIDLAND DRIVE AND ILLINOIS.  
FLOODING WAS ALSO REPORTED ON LOW WATER CROSSINGS ALONG SCHARBAUER 
CHANNEL AND ON MIDLAND DRIVE FROM COMANCHE STREET TO BUSINESS 20.

DO NOT ALLOW CHILDREN TO PLAY IN STORM RUNOFF. CULVERTS...DITCHES...
STORM DRAINS... SWOLLEN CREEKS AND ALL OTHER AREAS WHERE RAPID WATER
FLOW IS OBSERVED ARE ESPECIALLY DANGEROUS. CHILDREN CAN BE EASILY
SWEPT AWAY AND DROWN IN MOMENTS. STORM RUNOFF CAN ALSO CONTAIN
DANGEROUS CHEMICALS THAT MAY BE HARMFUL IF CONTACTED OR SWALLOWED.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. ACT QUICKLY IF FLOODING IS OBSERVED. MOVE TO
HIGHER GROUND.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOST FLOODING DEATHS ARE PREVENTABLE. TURN AROUND... DONT
DROWN.

LAT...LON 3167 10227 3168 10182 3206 10179 3207 10228

$$
000 
WGUS74 KMAF 010333
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1030 PM CDT THU AUG 31 2006

TXC329-010340-
MIDLAND-
1030 PM CDT THU AUG 31 2006

...THE FLASH FLOOD WARNING HAS EXPIRED FOR MIDLAND COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWS THAT THE 
THUNDERSTORMS RESPONSIBLE FOR THE HEAVY RAIN AND FLASH FLOODING
IN MIDLAND HAVE DISSIPATED.  SINCE THE THREAT OF HEAVY RAINFALL HAS 
ENDED FOR THE NIGHT...THE FLASH FLOOD WARNING IS BEING ALLOWED TO 
EXPIRE.  HOWEVER...PONDING OF WATER ON ROAD SURFACES ALONG WITH 
MINOR FLOODING OR POORLY DRAINED AREAS WILL PERSIST UNTIL EARLY 
FRIDAY MORNING. MOTORISTS SHOULD REMAIN CAUTIOUS AND BE PREPARED TO 
SLOW DOWN IF WATER IS ENCOUNTERED TO PREVENT HYDROPLANING AND LOSS 
OF VEHICLE CONTROL.

LAT...LON 3167 10227 3168 10182 3206 10179 3207 10228

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 31, 5:25 PM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, Aug 31, 5:25 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
525 PM CDT THU AUG 31 2006

.UPDATE...
HAVE UPDATED THE GRIDS TO ACCOUNT FOR THE CONVECTION NOW MOVING ACROSS
THE WESTERN PERMIAN BASIN. TEXT PRODUCTS GOOD TO GO...GRAPHICS AND
TEXT TO FOLLOW. ALSO RECEIVED A REPORT OF A TROPICAL FUNNEL NEAR
SEAGRAVES. WILL ISSUE A SPS DISCUSSING THESE PHENOMENA.

&&

.PREV DISCUSSION... (ISSUED 315 PM CDT THU AUG 31 2006)

SHORT TERM...
EARLY AFTERNOON WATER VAPOR IMAGERY SHOWS PLENTIFUL SUBTROPICAL
MOISTURE IN PLACE ACROSS WEST TEXAS AND SOUTHEASTERN NEW MEXICO. A
COUPLE OF SHORTWAVE IMPULSES ARE MOVING ACROSS SOUTHERN NEW MEXICO
AND SOUTHWEST TEXAS...AND THESE FEATURES HAVE COMBINED WITH
AFTERNOON HEATING AND INSTABILITY AND THE AVAILABLE MOISTURE TO
PRODUCE SCATTERED CONVECTION ACROSS THE SOUTHEASTERN NEW MEXICO
PLAINS...THE GUADALUPE MOUNTAINS...THE DAVIS MOUNTAINS...AND THE
ADJACENT UPPER TRANS PECOS REGION EARLY THIS AFTERNOON.

WILL MAINTAIN 20-30 PCT POPS TONIGHT ACROSS AREAS MAINLY WEST OF A
SEMINOLE...MIDLAND...SANDERSON LINE...WITH HIGHEST CHANCES ACROSS
THE ABOVE MENTIONED LOCATIONS. THINK MOST CONVECTION WILL BE ON THE
WANE AFTER SUNSET...BUT KEPT OVERNIGHT POPS AS A 12 HOUR GRID FOR
NOW. OTHERWISE...LOOKING FOR SIMILAR LOWS ACROSS THE FORECAST AREA
WITH LITTLE CHANGE IN THE OVERALL PATTERN ANTICIPATED. MINOR EDITS
WERE MADE TO OVERNIGHT DEWPOINT...WIND...AND QPF GRIDS.

LONG TERM...
THE MAIN CONCERN IN THE LONG TERM PORTION OF THE FORECAST WILL BE
THE EXPECTED RAINFALL AND COOLER TEMPERATURES THIS WEEKEND AND
INTO EARLY NEXT WEEK. BEYOND EARLY NEXT WEEK...RAINFALL CHANCES
APPEAR TO SLOWLY DECREASE WHILE SLIGHTLY BELOW NORMAL TEMPERATURES
WILL REMAIN IN THE REMAINDER OF THE FORECAST.

MORNING UPPER MAPS ALONG WITH THE LATEST WATER VAPOR IMAGERY SHOW
SHORTWAVE MID-LEVEL RIDGING IN PLACE ACROSS WEST TEXAS AND
SOUTHEASTERN NEW MEXICO. SATELLITE IMAGERY ALSO SHOWS TROPICAL
MOISTURE ASSOCIATED WITH HURRICANE JOHN MOVING NORTH...AHEAD OF
MODEL RH PROGS...INTO WESTERN MEXICO. A DEEP MID AND UPPER LEVEL
TROUGH IS ALSO NOTED OVER THE NORTHERN ROCKIES. THE ABOVE
MENTIONED RIDGE WILL REMAIN IN PLACE FRIDAY AS THE TROUGH
CURRENTLY OVER THE NORTHERN ROCKIES TRANSLATES EAST ACROSS THE
HIGH PLAINS. SURFACE ANTICYCLOGENESIS IN THE WAKE OF THE HIGH
PLAINS TROUGH WILL DRIVE A COLD FRONT INTO WEST TEXAS AND
SOUTHEASTERN NEW MEXICO LATE FRIDAY NIGHT INTO EARLY SATURDAY
MORNING. THE COMBINATION OF THE COLD FRONT ALONG WITH AN INCREASE
IN MOISTURE FROM THE SOUTH WILL LEAD TO A GOOD CHANCE OF RAINFALL
ACROSS SOUTHEAST NEW MEXICO AND THE NORTHERN PERMIAN BASIN FRIDAY
NIGHT...THEN SPREADING SOUTH ACROSS THE REMAINDER OF THE REGION ON
SATURDAY. THE CURRENT SHORT RANGE MODELS AGREE ENOUGH TO WARRANT
AN INCREASE IN POPS FOR SATURDAY NIGHT INTO SUNDAY AS MID AND HIGH
LEVEL MOISTURE CONTINUES TO INCREASE AND LOW-LEVEL UPSLOPE FLOW
ENSUES. HEAVY RAINFALL WILL CONTINUE TO BE A CONCERN GIVEN THE
AMOUNT OF AVAILABLE MOISTURE AND WEAK WINDS ALOFT. WE WILL MENTION
THIS IN THE UPCOMING HAZARDOUS WEATHER OUTLOOK. RAIN CHANCES WILL
BEGIN TO DECREASE BY MONDAY. A WEST TO EAST ORIENTED MID-LEVEL
THETA-E RIDGE ALONG WITH OROGRAPHIC LIFT ACROSS THE BIG BEND
REGION ARGUES FOR ADDITIONAL RAINFALL IN THE MENTIONED REGION. WE
HAVE OPTED TO INCREASE POPS THROUGH THE MIDDLE OF NEXT WEEK ACROSS
THIS AREA. AS FOR TEMPERATURES...THE ANTICIPATED CLOUD COVER AND
EASTERLY SURFACE WINDS WILL ACT TO KEEP TEMPERATURES FROM RISING
MUCH AND WE HAVE GENERALLY FOLLOWED THE MEX MOS GUIDANCE.

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&

54/70
Hazardous weather outlook, Aug 31, 5:41 PM CDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
541 PM CDT THU AUG 31 2006

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-011200-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
541 PM CDT THU AUG 31 2006 /441 PM MDT THU AUG 31 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS...SOME PRODUCING VERY HEAVY RAIN...ARE
EXPECTED THIS EVENING OVER THE PERMIAN BASIN AND WESTERN LOW
ROLLING PLAINS OF WEST TEXAS. OTHER MORE ISOLATED THUNDERSTORM
ACTIVITY IS FORECAST THIS EVENING OVER THE BIG BEND AND LOWER
TRANS PECOS REGIONS OF WEST TEXAS AND OVER MUCH OF SOUTHEASTERN
NEW MEXICO. RAINFALL RATES OVER AN INCH PER HOUR WILL RESULT IN
LOCALIZED FLOODING OF ARROYOS...DRAWS...AND OTHER LOW LYING
AREAS. URBAN AREAS RECEIVING HEAVY RAINFALL CAN EXPECT FLOODING
OF UNDERPASSES AND OTHER POORLY DRAINED AREAS. IN ADDITION...
WIND GUSTS TO 50 MPH AND DEADLY LIGHTNING CAN BE EXPECTED IN AND
NEAR ANY THUNDERSTORM. THESE THUNDERSTORMS ARE FORECAST TO
DIMINISH AFTER SUNSET.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE FRIDAY
AFTERNOON FROM THE GUADALUPE MOUNTAINS SOUTHWARD THROUGH THE DAVIS
MOUNTAINS AND BIG BEND REGION. SOME OF THE STORMS COULD PRODUCE
HEAVY RAINFALL...SO FLOODING OF ARROYOS...DRAWS...AND OTHER LOW
LYING AREAS WILL BE POSSIBLE...AS WILL ELEVATED FLOWS ALONG THE
RIO GRANDE.

THE CHANCE OF RAIN WILL INCREASE ACROSS ALL AREAS FRIDAY NIGHT
THROUGH SUNDAY AS ANOTHER COLD FRONT AFFECTS THE REGION. HEAVY RAINS
WILL AGAIN BE A CONCERN...ESPECIALLY FOR AREAS THAT HAVE RECEIVED
HEAVY RAINFALL IN THE LAST FEW DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Aug 31, 5:35 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
535 PM CDT THU AUG 31 2006

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-010100-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...ARTESIA...CARLSBAD...
CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL...
SEMINOLE...LAMESA...GAIL...SNYDER...ANDREWS...STANTON...
BIG SPRING...COLORADO CITY...VAN HORN...PECOS...MENTONE...
RED BLUFF LAKE...KERMIT...ODESSA...MIDLAND...GARDEN CITY...
MONAHANS...CRANE...MCCAMEY...RANKIN...BIG LAKE...ALPINE...
FORT STOCKTON...PRESIDIO...MARFA...BIG BEND NP...MARATHON...
SANDERSON...GUADALUPE MOUNTAINS NP...PINE SPRINGS
535 PM CDT THU AUG 31 2006 /435 PM MDT THU AUG 31 2006/

...TROPICAL FUNNEL CLOUDS POSSIBLE THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS RECEIVED REPORTS OF
FUNNEL CLOUDS ASSOCIATED WITH THUNDERSTORMS NEAR SEAGRAVES. THE
AIRMASS OVER MUCH OF WEST TEXAS IS VERY MOIST AND UNSTABLE. AS A
RESULT...TROPICAL FUNNEL CLOUDS MAY DEVELOP UNDERNEATH
THUNDERSTORMS THIS EVENING.

TYPICALLY...TROPICAL FUNNELS ARE SHORT-LIVED AND RARELY LAST LONGER
THAN TEN MINUTES.  THEY ARE ALSO SMALL AND GROW TO PERHAPS TEN OR
TWENTY YARDS IN DIAMETER.  ON RARE OCCASIONS...THESE FUNNEL CLOUDS
DO TOUCH THE GROUND AND BRIEFLY BECOME TORNADOES.  WIND SPEEDS
ASSOCIATED WITH TROPICAL FUNNEL CLOUDS ARE GENERALLY UNDER 60
MPH...COMPARABLE TO A STRONG DUST DEVIL...AND CAN DAMAGE LIGHTWEIGHT
STRUCTURES SUCH AS CARPORTS AND AWNINGS. SINCE THESE TROPICAL
FUNNELS ARE BRIEF...SMALL...AND RELATIVELY WEAK...THEY ARE
VIRTUALLY IMPOSSIBLE TO DETECT WITH DOPPLER RADAR.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST IN
WEATHER INFORMATION.

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 5:31 PM CDTFlash Flood WarningMAFWinkler3 hr
Aug 31, 5:45 PM CDTFlash Flood WarningMAFEctor4 hr
Aug 31, 6:33 PM CDTSevere Thunderstorm WarningMAFMidland57 min

Nearby

Flash Flood Warnings in Texas, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.